Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

swoosh0410

Member
  • Posts

    11
  • Joined

  • Last visited

Reputation

0 Neutral

1 Follower

Profile Information

  • Gender
    Male
  • Location
    Manassas, VA
  1. i've been using finacea for about 3 months now and it's working pretty well. it helped with my mild acne and redness. at first, i had the tingly and itching side effects but that went away after using the product for a week or so. if the side effects get bad for you, i would talk to your dermatologist. by the way, your profile pic is very pretty. good luck to you!
  2. is it safe to use BP with finacea? i've been using finacea morning and night, but it isn't working on a problem area of acne on my cheek. i was thinking to use BP at night on that one area along with finacea. just wanted to check if there was some kind of bad interaction between the two treatments. thanks for the info!
  3. i've been using finacea for 2+ months now and it helped with the redness left behind by retin-a. however, one of my cheeks has stubborn acne that finacea is not helping clear. my question is, can i use retin-a just on that area (spot treatment) while on finacea? i wanted to make sure it was safe before trying it out. thanks!
  4. thanks for the reply. Ye but those are my problem areas, so once it lightens to the surrounding skin then I can stop applying it/ or apply to the whole face. If you know what i mean? Can i also ask how long it took for your marks to dissapear and also what they were like to start with? it's pretty good stuff but like i said, you have to be willing to put up with redness and irritation for a while. i would test it out on a small spot before committing to it and see if your skin reacts we
  5. i used obagi nu derm clear in conjunction with retin-a. it worked very well, but it is VERY irritating. so if it is safe to use with tane, use an extremely small amount as it will work just as well. as for spot treating the areas, i'm not sure. won't it just give you a lightened appearance in those spots and darker in other untreated areas?
  6. is it alright to use retin-a on just the cheek area? there is stubborn acne there that finacea is having trouble with.
  7. I'm experiencing the same situation as you are. A hydroquinone product usually does the trick. Also, Finacea has some fading properties. I'm using both at this time. This combo is pretty pricey, but effective. I would talk to a dermatologist first since your skin color seems darker. (Your pic is kind of fuzzy). Hydroquinone may not work with your skin tone. But that's just what I've read online. Good luck!
  8. Has anyone had success using Finacea along with Retin-A? Is this safe? Here's my story: I used Retin-A for some time and it helped my acne, but left behind redness/irritation. I talked to my derm and switched to Finacea to help with the redness. I've been on Finacea for about 6 weeks now. Finacea helped with the redness, but is pretty ineffective against the remaining acne on a stubborn cheek area. I was wondering if I can safely apply Retin-A to that cheek area while on Finacea. Retin
  9. I just came back from my derm office and i was prescribed a hydroquinone product to treat some brown/red marks left behind from acne. they are small patches on each cheek. my derm told me to spot treat the areas twice a day. is this the right way to go? won't i have lightened cheeks compared to other spots on my face? any advice??
  10. hi, i'm new to the board! i started using finacea about a month ago to help reduce the redness/irritation left behind from using retin-a. when i started, i had an IB but since then it seems to be working. however, the IB left behind some brownish pigmented acne scars! i was wondering if this is normal and will finacea fade these spots over time? also, can you safely combine finacea with other prescription acne medications? i was thinking of trying obaji nu derm clear to help with the acn
  11. i started on finacea about a month ago. when i started, I had an IB but since then no acne. finacea has helped a little with the redness/irritation left behind when I was using retin-a. the only problem is the IB left behind some pigmented spots! will finacea help fade these spots over time? on another note, what can you safely combine finacea with? i'm seeing the derm in two weeks and was wondering if you can use finacea with retin-a, obaji nu derm clear, etc. any success stories with
×